# SDR CALA0200501

- Difficulty date: October 17, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 4,336 hours, 1,548 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 63800103
- Part serial: L5182
- Condition: Discharged
- Location: Aft Cabin
- Part time: 4,336 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT MOST RAFT IN CEILING STOWAGE BOX HAD LOW PRESSURE. THE RAFT WAS REPLACED IAW MM 25-64-00.
